# SDR ZZDA2011700

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD GALLEY DOOR CUT OUT ATTACHED ANGLE BRACKET, STA 160, CORROSION.  ACCOMPLISHED ATTACHED ANGLE BRACKET REPLACEMENT PER B717 SRM 51-10-04, 53-00-00, 51-20-09 AND 51-40-02.
